MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR 1018 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR 1018 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Model Number M0031441890
Medical Device Problem Codes Defective Component (2292); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that when the subject microcatheter was used in a patient with abdominal aortic aneurysm, the markers could not be seen under fluoroscopy.The procedure was completed successfully by replacing the subject device.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device was confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.

Brand Name
EXCELSIOR 1018 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15633226
Report Number3008881809-2022-00514
Device Sequence Number14930427
Product Code DQY
UDI-Device Identifier04546540688125
UDI-Public04546540688125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2025
Device Model NumberM0031441890
Device Catalogue NumberM0031441890
Device Lot Number23455843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale